A transition from total domination in graphs to transversals in hypergraphs. / Henning, M.; Yeo, Anders.

In: Quaestiones Mathematicae, Vol. 30, 2007, p. 1-20.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)1-20
Number of pages20
JournalQuaestiones Mathematicae
Volume30
DOIs
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1796685